# SDR ASMF201511007

- Difficulty date: November 7, 2015
- Submitted: November 25, 2015
- Operation: Air carrier
- Aircraft: N997AM
- Make and model: Boeing 737-76Q
- Aircraft serial: 30283
- Aircraft time: 44,268 hours, 24,935 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Unknown
- Condition: Malfunctioned
- Part time: 44,268 hours, 24,935 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN REPORTED THAT DURING CLIMB, WHEN ACTION TO LG UP LEVER, IT WAS UNABLE TO MOVE UP POSITION THE LEVER BEING NECESSARY MOVE UP WITH OVERRIDE LOCK.  ACFT WAS SENT TO THE HANGAR & PERSONNEL PERFORMED BITE TO PSEU IAW AMM 32-09-10, NO CONFIRMING FAILURE.  AS PRECAUTIONARY ACTION, THE LG CONTROL LEVER LOCK SOLENOID WAS REPLACED IAW AMM 32-31-31.  MLG OPERATIONAL TEST WAS PERFORMED IAW AMM 23-32-00, TESTED CORRECT.
